# SDR DHLA201100524

- Difficulty date: June 6, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 94,040 hours, 29,957 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Deformed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY FRAME DEFORMED BS 1580.000 L19TO 21R.  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG. 2 SHEET 6, SRM 53-4-1 FIG. 51 SHEET 21. REMOVED DEFORMED FRAME SEGMENT & EXISTING ANGLES IAW SRM 51-1-20D. FABRICATED NEW SEGMENT IAW SRM 53-4-1 FIG. 51 SHEET 21 ITEM "A", SRM`S 53-2-0 FIG 2, SHEET 2, 51-2-0, FIG 52, SHEET 2, 53-2-0 FIG 2, SHEET 6, 53-2-0 FIG SHEET 7-8, TR 53-110. HEAT TREATED FROM TO T6 IAW SRM 51-1-1 PG 1-13-17.  NDT INSPECTED NEW FRAME SEGMENT IAW NDT SPM PART 8, SRM 51-1-0A, TR NR 51-144.  NO CRACK NO CORROSION FOUND.  CLEANED, TREATED & PRIMED AREA & EXISTING ANGLES IAW SRM 51-1-8B. INSTALLED NEW FRAME & EXISTING ANGLES IAW SRM`S 53-2-0, FIG 2, SHEET 6, 51-1-11, 51-1-21, 51-1-20D, & 51-3-1.
